MathSciNet Relay Station
MathSciNet bibliographic data
MR1658571 52A38 (60D05)
Ball, Keith; Perissinaki, Irini The subindependence of coordinate slabs in $l^n_p$ balls. Israel J. Math. 107 (1998), 289–299.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement